A functional generalization of the interpolation problem

Dişibüyük Ç.

Applied Mathematics and Computation, vol.256, pp.247-251, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 256
  • Publication Date: 2015
  • Doi Number: 10.1016/j.amc.2014.12.152
  • Journal Name: Applied Mathematics and Computation
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.247-251
  • Keywords: Interpolation, Generalized Lagrange interpolation, Generalized Hermite interpolation
  • Dokuz Eylül University Affiliated: Yes


© 2015 Elsevier Inc.Given two linearly independent functions supf1/sup and supf2/sup, we generalize the interpolating problem to the space supπn/sup(supf1/sup,supf2/sup) spanned by the basis f1n-kf2kk=0n. We show that this problem has a unique solution and represent this solution by a functional analogue of the Lagrange formula. We also give a similar generalization of Hermite interpolation.